# SDR R61A2025080100327

- Difficulty date: July 21, 2025
- Submitted: August 1, 2025
- Operation: Air carrier
- Aircraft: N233JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 41,464 hours, 26,783 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING RIB 4A UPPER AND LOWER FASTENER HOLES FOUND TO HAVE CRACKS PRESENT INSIDE OF HOLES AT 12 O'CLOCK POSITIONS. REPAIRED LT WING RIB 4A UPPER AND LOWER FASTENER HOLES REF. ETD2025-170-925529
